# SDR ASAA2020032032480

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 9,489 hours, 2,424 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70645A02001
- Part serial: 7064500684
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 9,489 hours, 2,424 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 HP VALVE FAULT GROUNDED - YES. PFR FAULTS #1 HP BLEED VALVE(4000H1A), CREW RAN #1 ENGINE, HP VALVE OPS NORMAL. REF AMM 36-11-51-400-803A. 35534. 3/17/2020REF ITEM 2 FOR REPAIR. RAN #1 ENGINE. NO FAULTS. EBAS BITE CK GOOD. REF AMM 36-11-00-740-804.R/R ENG1 HP BLEED VALVE IAW AMM 36-11-51. OPS CHECK AND LEAK CHECK OK. NO DEFECTS NOTED AT THIS TIME.
